Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Tremors

Tremors

Does anyone else experience tremors whilst taking lamotrigine and eplim medication ? Experiencing this in my right arm occassionlly. Wonder if it's due to an increase in my lamotrigine?

A MyEpilepsyTeam Member said:

Careful with how high they take your lamotrigine. G is at the near highest level. Definitely might need to get a lamotrigine level, evaluate for break through and might be safer to add in another drug. Definitely talk more with neuro. Toprimate XR brought on a tremor with M and went back on regular Tomprimate and it stopped.

posted about 4 years ago
A MyEpilepsyTeam Member said:

I’ve been on lamotrigine 15 years but recently I am getting twitching in the left arm, opposite to my area of epilepsy on the right side of the brain. My current Neurologist wants to add in a new drug for partial seizures but I’m saying no. I have that many psych meds that they will do. The side effects of the things the neurologist suggests are bad psychiatric side effects. Don’t need them

posted about 4 years ago
A MyEpilepsyTeam Member said:

As my dose on lamotrigine went up my right arm got tremors in it. Caused the doctor to question my seizure diagnosis. So i was weaned off the lamotrigine. Had another EEG that showed epilepsy and am back on a lower dose without any relief.

posted about 4 years ago
A MyEpilepsyTeam Member said:

I experienced twitching in my left arm for days/weeks before 3 of my 4 GM seizures

posted about 4 years ago
A MyEpilepsyTeam Member said:

I have been taking Lamotrigine for the past 4 years and never experienced tremors.

posted about 4 years ago
Already a Member? Log in